MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2 (us), a false positive trichomonas vaginalis (tv) patient result was obtained.Sample was repeated on bd max¿ vaginal panel, and the result was tv negative.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4)) lot 5204477 was performed by the review of manufacturing records, review of customer¿s data, retain material testing and by the complaint¿s history review.The review of quality control records of bd ctgctv2 for bd max¿ system kit lot 5204477 revealed no anomalies that could explain the customer¿s unr results.The retain material of bd ctgctv2 for bd max¿ system kit from lot 5204477 was tested and the results were as expected.Customer reported an unr result for a sample tested with bd ctgctv2 for bd max system kit lot 5204477, which obtained a negative and an indeterminate result upon two retests.Customer provided four runs (#841, 842, 844 and 845) from bd max¿ instrument ct2176 for investigation.Sample in position b8 from run #842 obtained an unr result.Manual pcr curve adjudication of the unr sample revealed lower raw fluorescence and absence of amplification of internal control (rox channel).An unr result is what is expected in such cases.According to the instruction for use (p0237) an unresolved result could be indicative of specimen-associated inhibition.Retest of this patient urine sample was found in position a7 in run #844 using a new sbt and obtained a negative result.Manual pcr curve adjudication of this sample revealed no anomaly.According to the customer, the sample was repeated a second time and produced an indeterminate (ind) result; however, no data corresponding to this repeat test could be identified in the available runs.There is no indication of a reagent issue based on the analysis of the complaints received for unresolved result on bd ctgctv2 for bd max¿ system kit lot 5204477.The root cause was not identified.However, sample related inhibition is the most likely cause to explain the customer¿s unresolved result.No anomalies were identified for the negative repeat result, and the indeterminate result could not be further investigated since no data was available.Nonetheless, based on the investigation, no reagents issue is suspected.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24533760
Report Number3007420875-2026-00040
Device Sequence Number8972116
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)270123(10)5204477
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5204477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown